Domains which are locally uniformly linearly convex in the Kobayashi distance
Monika Budzyńska
Abstract and Applied Analysis, 2003, vol. 2003, 1-7
Abstract:
We show a construction of domains in complex reflexive Banach spaces which are locally uniformly convex in linear sense in their Kobayashi distance. We also show connections between norm and Kobayashi distance properties.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/452639.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/452639.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:452639
DOI: 10.1155/S1085337503212070
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().